# SDR DALA2024121111616

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOLES AND INTERNAL FACE LUGS OF LH HINGE #3 OF LH WING. SUMMARY OF NRC 00803: HOLES AND INTERNAL FACE LUGS OF LH HINGE #3 OF LH WING WERE REPAIRED PER PRI 622848-14 REV 0 & ER/A 622848-14 REV ORIG. ASSOCIATED ER/A 14-622848 ADDED FOR AC 9548. (LP #0703921)
